Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Thank You & Response was posted 04/09/2018 03:16 pm by Anonymous
E-mail Address:

Message Text
Thank you for your very helpful and thorough response. My father has numbness in both legs and edema (usually more pronounced when he takes the Abraxane). He is losing coordination so we do believe it is neurological. The difficulty is that he also has ascites (they suspect it is due to a failing liver and not necessarily the cancer). He has a catheter in for that and we are trying to drain him more often without taking too much out and completely wiping him out.

This time (his 12th round of Gemzar/Abraxane)has pronounced with stronger side effects. My father is on anticoagulation as he has bilateral DVTs but they are considered older DVTs and not fresh ones so they think the blood thinners are sufficient.

He is having a good response to the chemo with more stable markers but it is coming at a strong quality of life cost. May I ask, did your Mom take any breaks on this therapy? Did she respond well or switch treatments after? Sorry for the longer response; I appreciated your response.

Reply to this message | Return to Main Message List


Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am